Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 847360, 16 pages
http://dx.doi.org/10.1155/2015/847360
Research Article

Basins of Attraction for Two-Species Competitive Model with Quadratic Terms and the Singular Allee Effect

Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 26 August 2014; Accepted 29 October 2014

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2015 A. Brett and M. R. S. Kulenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Brett and M. R. S. Kulenović, “Basins of Attraction for Two-Species Competitive Model with Quadratic Terms and the Singular Allee Effect,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 847360, 16 pages, 2015. https://doi.org/10.1155/2015/847360.